Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 93, NWS Birmingham, AL

June 26, 2015Cleburne County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 26, 2015, 12:37 PM CDT for Cleburne County, Alabama. It was in force for 23 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2015, 12:37 PM CDT (17:37 UTC)
Expired
Jun 26, 2015, 1:00 PM CDT
In force
23 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Cleburne County, AL

The radar

The Atlanta radar (KFFC), 94 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 12:42 PM CDTTSTM WND DMG1 Ne Heflin, ALPOWERLINE DOWN ON OXFORD ST
Jun 26, 12:49 PM CDTTSTM WND DMG4 E Heflin, ALLARGE TREE DOWN CLOSE TO EXIT 205 ON I-20.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.6 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1434 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1434 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

802 
WUUS54 KBMX 261737
SVRBMX
ALC029-261800-
/O.NEW.KBMX.SV.W.0093.150626T1737Z-150626T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1237 PM CDT FRI JUN 26 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CLEBURNE COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 100 PM CDT

* AT 1237 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HEFLIN...
  MOVING NORTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HEFLIN...EDWARDSVILLE AND LAKE CLEBURNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3357 8554 3363 8563 3373 8556 3364 8540
TIME...MOT...LOC 1737Z 227DEG 7KT 3364 8555 

HAIL...0.88IN
WIND...60MPH
 
$$

87/GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:32 AM CDT, 6 hours 5 minutes earlier.

Area forecast discussion, Jun 26, 6:32 AM CDT, 6 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
632 AM CDT FRI JUN 26 2015

.UPDATE...
AVIATION DISCUSSION.

&&

.DISCUSSION...

NO SIGNIFICANT CHANGES NEEDED THIS MORNING WITH A FAIRLY ACTIVE
PATTERN THROUGH SATURDAY NIGHT. AN UPPER LEVEL TROUGH WILL BE
DIGGING ACROSS THE EASTERN CONUS AND PUSHING A COLD FRONT INTO
CENTRAL ALABAMA ON SATURDAY. AHEAD OF THE FRONT...MOISTURE LEVELS
AND INSTABILITY WILL BE HIGH AGAIN LATER THIS MORNING AND
AFTERNOON WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
EXPECTED.

AT LEAST SOME ACTIVITY WILL CONTINUE OVERNIGHT WITH THE COLD
FRONT REACHING NORTHWEST ALABAMA BY DAYBREAK AND BE NEAR SOUTHEAST
ALABAMA BY SUNSET. THE THREAT FOR SEVERE STORMS STILL LOOKS TOO
LOW TO INCLUDE IN THE HWO BUT WILL WATCH HOW THINGS DEVELOP
UPSTREAM AS THE SYSTEM PUSHES IN FROM THE NORTH.

THE COLD FRONT EVENTUALLY STOPS JUST SOUTH OF CENTRAL ALABAMA ON
SUNDAY...AND MODELS HAVE BEEN DEPICTING THIS SOLUTION FOR A FEW
DAYS NOW. A FEW LINGERING SHOWERS/STORMS ACROSS THE FAR SOUTHEAST
SUNDAY MORNING THEN DRY THROUGH MONDAY NIGHT. REFRESHING MORNING
LOWS ON MONDAY WITH TEMPERATURES WELL INTO THE 60S.

MOISTURE BEGINS TO BUILD BACK INTO THE AREA TUESDAY AND THERE WILL
BE A PERIOD OR TWO WHERE AN EMBEDDED SHORTWAVE WILL PASS OVER THE
REGION WITHIN THE MAIN TROUGH. PRECIPITATION CHANCES WILL BE AVERAGE
TO SLIGHTLY ABOVE AVERAGE TUESDAY THROUGH FRIDAY. TEMPERATURES AT
OR JUST BELOW CLIMATOLOGY.

88

&&

.AVIATION...
12Z TAF DISCUSSION.

LIFR VIS AT TOI DUE TO FOG WILL GRADUALLY IMPROVE THIS MORNING AS
FOG LIFTS. ELSEWHERE...ISOLATED SHOWERS ARE ALREADY DEVELOPING ALONG
THE I-20 CORRIDOR...AFFECTING BHM...ASN...AND ANB OVER THE NEXT
HOURS. EXPECT COVERAGE TO GRADUALLY INCREASE THROUGH THE MORNING
HOURS...DRIVEN BY OUTFLOW BOUNDARIES FROM THE CURRENT ACTIVITY AND
CLOUD COVER/HEATING BOUNDARIES. INCREASED COVERAGE OF STORMS IS
EXPECTED THIS AFTERNOON...AND WILL CARRY VCTS AREAWIDE.

ACTIVITY WILL LINGER INTO THE TONIGHT PERIOD AS ACTIVITY PERSISTS
AHEAD OF AN APPROACHING COLD FRONT.

14

&&

.FIRE WEATHER...

SCATTERED SHOWERS AND THUNDERSTORMS TODAY WITH A HIGHER CHANCE OF
RAINFALL SATURDAY AS A COLD FRONT MOVES THROUGH. RELATIVE
HUMIDITY FALLS BEHIND THE FRONT ON SUNDAY AND MONDAY BUT NOT TO
CRITICAL LEVELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     91  72  82  63  85 /  50  60  80  10   0
ANNISTON    91  72  83  64  85 /  50  50  80  10  10
BIRMINGHAM  92  73  84  65  85 /  50  60  80  10   0
TUSCALOOSA  93  73  85  66  87 /  50  50  80  10   0
CALERA      90  72  84  66  86 /  60  50  80  10  10
AUBURN      88  72  84  67  84 /  50  40  80  50  10
MONTGOMERY  91  74  87  68  88 /  60  40  80  50  10
TROY        89  73  88  70  88 /  70  30  70  50  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 26, 5:50 AM CDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
550 AM CDT FRI JUN 26 2015

ALZ011>015-017>050-271400-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
550 AM CDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OUTLOOK THROUGH TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 26, 10:41 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1041 AM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 AM     TSTM WND DMG     VALLEY                  32.82N 85.18W
06/26/2015                   CHAMBERS           AL   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN IN AND AROUND VALLEY.

&&

LINHARES
Local storm report, Jun 26, 10:42 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1042 AM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TSTM WND DMG     VALLEY                  32.82N 85.18W
06/24/2015                   CHAMBERS           AL   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN IN AND AROUND VALLEY.

&&

LINHARES
Local storm report, Jun 26, 11:09 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1109 AM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             2 N SULLIGENT           33.92N 88.13W
06/24/2015  E0.50 INCH       LAMAR              AL   EMERGENCY MNGR

&&

LINHARES
Special weather statement, Jun 26, 12:06 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1206 PM CDT FRI JUN 26 2015

ALZ025-035-036-261730-
CHILTON AL-COOSA AL-SHELBY AL-
1206 PM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COOSA...SOUTHEASTERN
SHELBY AND NORTHEASTERN CHILTON COUNTIES UNTIL 1230 PM CDT...

AT 1206 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER LAY LAKE...OR NEAR TALLADEGA SPRINGS...MOVING SOUTHEAST AT 10
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LAY LAKE...MARBLE VALLEY...LAY LAKE DAM...STRICKLAND CROSSROADS...
UNITY...MITCHELL LAKE...PAINT CREEK...SPRING CREEK...WAXAHATCHEE
CREEK...SHELBY SHORES...KELLEY BRANCH AND HIGHWAY 145 AND CR 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3288 8640 3299 8666 3316 8655 3313 8646
      3312 8646 3312 8648 3310 8649 3310 8638
      3307 8628
TIME...MOT...LOC 1706Z 295DEG 10KT 3304 8652

GRANTHAM
Local storm report, Jun 26, 12:15 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1215 PM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             2 N SULLIGENT           33.92N 88.13W
06/24/2015  E0.50 INCH       LAMAR              AL   EMERGENCY MNGR

0605 PM     TSTM WND DMG     3 WNW SULLIGENT         33.91N 88.17W
06/24/2015                   LAMAR              AL   EMERGENCY MNGR

            A FEW TREES WERE BLOWN DOWN WEST NORTHWEST OF SULLIGENT.

0630 PM     TSTM WND DMG     5 WSW ROANOKE           33.12N 85.44W
06/24/2015                   RANDOLPH           AL   PUBLIC

            A FEW TREES WERE BLOWN DOWN ALONG LOUINA ROAD.

0640 PM     TSTM WND DMG     WADLEY                  33.12N 85.57W
06/24/2015                   RANDOLPH           AL   COUNTY OFFICIAL

            A FEW TREES WERE BLOWN DOWN AROUND WADLEY.

0647 PM     TSTM WND DMG     3 S BEULAH              32.67N 85.18W
06/24/2015                   LEE                AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN NEAR COUNTY 158 AND LEE ROAD
            638

0650 PM     TSTM WND DMG     1 WSW SMITHS STATION    32.53N 85.11W
06/24/2015                   LEE                AL   EMERGENCY MNGR

            SPORADIC TREES AND POWERLINES DOWN IN SMITHS STATION.
            LOCATIONS INCLUDE ALONG COUNTY 296 AND ALSO ALONG COUNTY
            231.

0652 PM     TSTM WND DMG     4 NNW PHENIX CITY       32.52N 85.05W
06/24/2015                   LEE                AL   EMERGENCY MNGR

            SPORADIC TREES AND POWERLINES DOWN IN THE PHENIX CITY
            AREA INCLUDING ALONG COUNTY ROAD 553

0658 PM     TSTM WND DMG     VALLEY                  32.82N 85.18W
06/24/2015                   CHAMBERS           AL   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN IN AND AROUND VALLEY.

0710 PM     TSTM WND DMG     DAVISTON                33.06N 85.64W
06/24/2015                   TALLAPOOSA         AL   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN IN AND NEAR DAVISTON.

0710 PM     TSTM WND DMG     3 NW BLOOMING GROVE     33.83N 88.02W
06/24/2015                   LAMAR              AL   PUBLIC

            A FEW TREES WERE BLOWN DOWN NEAR HANKINS BOTTOM ROAD.

0738 PM     HAIL             6 SSE HEFLIN            33.57N 85.56W
06/24/2015  M1.00 INCH       CLEBURNE           AL   TRAINED SPOTTER

            ALONG COUNTY 19

0740 PM     TSTM WND DMG     JACKSONS GAP            32.88N 85.82W
06/24/2015                   TALLAPOOSA         AL   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN IN AND AROUND JACKSONS GAP.

0743 PM     TSTM WND DMG     6 SSE HEFLIN            33.57N 85.56W
06/24/2015                   CLEBURNE           AL   TRAINED SPOTTER

            TREES DOWN ALONG COUNTY 19

0748 PM     HAIL             6 E NOTASULGA           32.56N 85.57W
06/24/2015  E1.00 INCH       LEE                AL   TRAINED SPOTTER

            QUARTER SIZE HAIL NEAR COUNTY 10 AND WIRE RD

0748 PM     TSTM WND DMG     3 WNW NOTASULGA         32.58N 85.71W
06/24/2015                   MACON              AL   FIRE DEPT/RESCUE

            TREES DOWN NEAR COUNTY 39 AND STATE HIGHWAY 15

0802 PM     TSTM WND DMG     3 E MOUNT CHEAHA        33.49N 85.75W
06/24/2015                   CLAY               AL   EMERGENCY MNGR

            THREE TREES DOWN ALONG ABEL ROAD

0818 PM     TSTM WND DMG     4 W TALLASSEE           32.54N 85.96W
06/24/2015                   ELMORE             AL   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ONTO A POWER LINE IN THE FRIENDSHIP
            COMMUNITY.

0824 PM     TSTM WND DMG     6 W TALLASSEE           32.54N 85.99W
06/24/2015                   ELMORE             AL   EMERGENCY MNGR

            A FEW TREES WERE BLOWN DOWN NEAR FRIENDSHIP ROAD.

0850 PM     TSTM WND DMG     5 ESE WETUMPKA          32.51N 86.12W
06/24/2015                   ELMORE             AL   EMERGENCY MNGR

            A FEW TREES WERE BLOWN DOWN IN THE REDLAND COMMUNITY.

0855 PM     TSTM WND DMG     2 SSW AUBURN UNIVERSITY 32.34N 86.18W
06/24/2015                   MONTGOMERY         AL   BROADCAST MEDIA

            AWNING BLOWN OFF OF SHRIMP BASKET RESTAURANT AT THE
            CORNER OF VAUGHN AND TAYLOR IN MONTGOMERY

0855 PM     TSTM WND DMG     3 NNE SPRAGUE           32.17N 86.24W
06/24/2015                   MONTGOMERY         AL   PUBLIC

            SEVERAL LARGE TREES WERE BLOWN DOWN AND HOBBIE ROAD AND
            IN THE SURROUNDING AREA.

0900 PM     TSTM WND DMG     MONTGOMERY              32.35N 86.28W
06/24/2015                   MONTGOMERY         AL   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN ON AT LEAST 10 STREETS IN
            MONTGOMERY

0917 PM     TSTM WND DMG     CHELSEA                 33.33N 86.64W
06/24/2015                   SHELBY             AL   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN NEAR OLD HIGHWAY 280 AND
            HIGHWAY 11.

0936 PM     TSTM WND DMG     4 WSW HAYNEVILLE        32.16N 86.64W
06/24/2015                   LOWNDES            AL   911 CALL CENTER

            TREE DOWN ALONG COUNTY 2. ALSO A POWERLINE DOWN ON
            HIGHWAY 97.

0957 PM     TSTM WND DMG     2 W OAK MOUNTAIN AMPITH 33.33N 86.82W
06/24/2015                   SHELBY             AL   COUNTY OFFICIAL

            A FEW TREES WERE BLOWN DOWN IN OAK MOUNTAIN STATE PARK.

&&

LINHARES
Special weather statement, Jun 26, 12:30 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1230 PM CDT FRI JUN 26 2015

ALZ021-261800-
CLEBURNE AL-
1230 PM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CLEBURNE COUNTY UNTIL
100 PM CDT...

AT 1230 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER HEFLIN...MOVING NORTHEAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HEFLIN...EDWARDSVILLE AND LAKE CLEBURNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3356 8556 3365 8564 3377 8555 3361 8539
TIME...MOT...LOC 1730Z 227DEG 8KT 3365 8555

87/GRANTHAM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:47 PM CDTSevere Thunderstorm WarningBMXSumter19 min
Jun 26, 12:06 PM CDTSpecial Weather StatementBMXCoosa24 min
Jun 26, 12:30 PM CDTSpecial Weather StatementBMXCleburne30 min
Jun 26, 12:57 PM CDTSpecial Weather StatementBMXCalhoun33 min
Jun 26, 1:53 PM CDTSpecial Weather StatementBMXChilton37 min
Jun 26, 1:55 PM CDTSpecial Weather StatementBMXMontgomery35 min
Jun 26, 2:01 PM CDTSpecial Weather StatementBMXTuscaloosa29 min
Jun 26, 2:09 PM CDTAreal Flood AdvisoryBMXMontgomery2 hr
Jun 26, 3:05 PM CDTSpecial Weather StatementBMXAutauga25 min
Jun 26, 4:55 PM CDTAreal Flood AdvisoryBMXRussell3 hr
Jun 26, 5:44 PM CDTSpecial Weather StatementBMXMarengo31 min
Jun 26, 5:47 PM CDTSpecial Weather StatementBMXWalker43 min
Jun 26, 6:10 PM CDTSpecial Weather StatementBMXMarengo50 min
Jun 26, 6:45 PM CDTAreal Flood AdvisoryBMXMarengo3 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.